# SDR 2010F00142

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK BETWEEN FRAMES 23 AND 29 HAS LEVEL II CORROSION BEYOND ALLOWABLE SRM LIMITS.  REMOVED CORROSION IAW ATR 72 SRM 51-21-42 REV 77 ON RT OUTBOARD SEAT TRACK BETWEEN FRAMES 23 AND 29.  FOUND AREAS TO BE OUT OF LIMITS.  REMOVED SEAT TRACK SECTION BETWEEN FR 23-FR 29 REF ATR 72 SRM 51-25-04.  INSTALLED RT O/B SEAT TRACK FROM FR 23 TO FR 29 IAW ATR 72 SRM 51-25-04 REV 77.  INSTALLED SPLICE AT BETWEEN FR 23D AND 24 IAW ATR 72 SRM 53-00-00 FIG 434 REV 77.
